# SDR CALA2017111003974

- Difficulty date: November 9, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410266
- Condition: Corroded
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SKIN BETWEEN FRAMES 54 - 55, STRINGERS 43R - 43L AROUND DOMENUTS HAS SPOTS OF CORROSION.   ACCOMPLISHED A REPAIR IAW SRM 53-00-300-013.
